# SDR CA121207002

- Difficulty date: December 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 92 hours
- Engine: Hnywl AS90711A
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 40310103
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 46 hours
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) CUSTOMER CALLED TO REPORT THAT ON APPROACH, THE RT MLG DID NOT SHOW, DOWN AND LOCKED.  THE CREW FOLLOWED AFM AND GO AROUND.  THEY CYCLED THE GEAR AND IT FINALLY INDICATED DOWN AND LOCKED AND LANDED UNEVENTFULLY.
